# SDR WX0A2019073173411

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 43,036 hours, 25,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED 6 EA, BATTERIES.
